# SDR 9811089884

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, THE NOSE LANDING GEAR UNSAFE INDICATOR LIGHT ILLUMINATED WITH LANDING GEAR EXTENSION.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DECLARED AN EMERGENCY, UTILIZED THE EMERGENCY LANDING GEAR HANDLE (NO HELP), AND LANDED WITHOUT INCIDENT.  DURING LANDING, THE MAIN LANDING GEAR DOORS REMAINED FREE AND CONTACTED THE RUNWAY SURFACE.  MAINTENANCE REPLACED THE NOSE LANDING GEAR INDICATION SENSOR, ADDITIONAL HARDWARE AS REQUIRED, AND THE MAIN LANDING GEAR DOOR ASSEMBLIES.  OPERATIONAL CHECK NORMAL.
